# SDR REXA2017102201127

- Difficulty date: October 22, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 22,300 hours, 14,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FWD EMERGENCY LIGHT HAS A BROKEN POWER LEAD.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-15-400-801. SYSTEM OPS CHECKED GOOD IAW AMM 33-51-00-710-802.
